MathSciNet Relay Station
MathSciNet bibliographic data
MR2552110 17B80 (14P99 37J35 82B23)
Mukhin, Evgeny; Tarasov, Vitaly; Varchenko, Alexander The B. and M. Shapiro conjecture in real algebraic geometry and the Bethe ansatz. Ann. of Math. (2) 170 (2009), no. 2, 863–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement